# SDR UPS06246794

- Difficulty date: April 28, 2006
- Submitted: May 8, 2006
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- Aircraft time: 62,571 hours, 53,748 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 760-779
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CABIN SEAT TRACK I/B FLANGE CORRODED BETWEEN BS 760- BS 779 LBL 75     CORROSION FOUND TO BE OUT OF LIMITS IAW SRM 53-10-02.  NEW SEAT TRACK  FABRICATED AND INSTALLED IAW SRM 53-10-02 AND SRM 51-30-02.
